# SDR SWAA2017020611710

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 66,091 hours, 38,897 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR FORWARD TRUNNION SUPPORT FITTING CORRODED.  REPAIRED FITTING PER EA.
